# SDR USAA2012060600010

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 57,983 hours, 40,009 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Damaged
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AILERONS BINDING WHEN YOU ARE TURNING THE YOKE TO ABOUT 2 ON BOTH TURNING LEFT OR RIGHT.  MAINTENANCE TROUBLESHOT TO AILERON ARTIFICIAL FEEL AND CENTERING BEARING FROZE AND FLAT SIDED.  REMOVED AND REPLACED BEARING PER AMM 27-11-81-410-801.  ACCOMPLISHED AILERON ARTIFICIAL FEEL, CENTERING AND TRIM ADJUSTMENT.  REFERENCE AMM 27-11-81-805-018.
